Arkiv för Matematik

  • Ark. Mat.
  • Volume 9, Number 1-2 (1971), 193-196.

A problem on the union of Helson sets

E. Galanis

Full-text: Open access

Article information

Source
Ark. Mat., Volume 9, Number 1-2 (1971), 193-196.

Dates
Received: 15 May 1970
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485894452

Digital Object Identifier
doi:10.1007/BF02383645

Mathematical Reviews number (MathSciNet)
MR318791

Zentralblatt MATH identifier
0249.43011

Rights
1971 © Institut Mittag-Leffler

Citation

Galanis, E. A problem on the union of Helson sets. Ark. Mat. 9 (1971), no. 1-2, 193--196. doi:10.1007/BF02383645. https://projecteuclid.org/euclid.afm/1485894452


Export citation

References

  • Rudin, W., Fourier analysis on groups. Interscience, No 12, 1962.
  • Varopoulos, N. Th., Sur les ensembles de Kronecker. C. R. Acad. Sci. Paris 268 (1969), 954–957.
  • —, Groups of continuous functions in harmonic analysis. Acta Math. 125 (1970), 109–154.